MathSciNet Relay Station
MathSciNet bibliographic data
MR1707531 (2000g:55003) 55M20 (55M35)
Stefanov, Simeon T. Yang index of the deleted product. Proc. Amer. Math. Soc. 128 (2000), no. 3, 885–891.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement